# SDR CALA2022081002012

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041722800
- Condition: Corroded
- Location: St36r-38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-51-4-6001) AFTER REMOVAL OF DOUBLER FR59 ST36R-38R FOUND S TR38R FR58-62 AND COUPLING FR58 HAS SIGNS OF CORRSION. REMOVED AND REPLACED STRINGER 38R FR58 TO FR64 IAW SRM 51-42-11, DWG D53470339. EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 35012.
